# SDR SWAA2024032760438

- Difficulty date: March 7, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE 143A7510-22 IS CRACKED AT UPPER FWD CORNER<[01] REMOVED AND REPLACED CRACKED BAFFLE PT#143A7510-22 PO#1084939.1 IAW B737-800 SRM 51-40-02; BAC DWG 143A 7510 REV:-;[02] VERIFIED REMOVAL AND REPLACEMENT OF CRACKED BAFFLE PT#143A7510-22 PO#1084939.1 IAW B737-800 SRM 51-40-02; BAC DWG 143A 7510 REV:-
